# SDR DALA1118300180

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 89,067 hours, 13,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS AT SEAT 22AB ARE INOPERATIVE.  MAINTENANCE RE-SEATED THE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
